Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

remeron withdrawl etc.

Posted by Lushkins on January 26, 2005, at 13:55:37

I have been on remeron 30mg, for over a year now, for bipolar (Iím on a mood stabilizer as well). I have tried to wean of this over the last 3 weeks and went down to 22.5mg first of all, and felt better than ever. No irritability or unfounded anxiety, so after 2 weeks like this I decided to decrease to 15mg, and was hit with the worst insomnia ever. So fed up with this I decided to take a 30mg pill as insurance of a good night sleep (last night) which I didn't get. But thatís beside the point, as now I am hit with irritability and anger and despair. I got this all the time for the last 6 months but didn't associate with the remeron as I thought it was supposed to be sedating. Is it possible that the remeon was causing this anger which I thought was just my depression etc. I am going back down to 22.5 tonight I just hope I can sleep. I was just wondering If anyone else here has experienced anger when on Remeron and the insomnia that takes place when weaning of. I just havenít felt as calm as I have on 22.5mg for a long time. I guess time will tell if it was to much remeron in my system or just the depression coming back.

Any thoughts?????

lushkins

PS off now to punch some walls now bye.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lushkins thread:448159
URL: http://www.dr-bob.org/babble/20050124/msgs/448159.html